RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 6, Pages 1242–1244 (Mi dan32364)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Hypoelliptic pseudodifferential operators

Yu. V. Egorov

Lomonosov Moscow State University

Full text: PDF file (360 kB)

Bibliographic databases:
UDC: 517.946
Presented: И. Г. Петровский
Received: 08.10.1965

Citation: Yu. V. Egorov, “Hypoelliptic pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 168:6 (1966), 1242–1244

Citation in format AMSBIB
\Bibitem{Ego66}
\by Yu.~V.~Egorov
\paper Hypoelliptic pseudodifferential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 6
\pages 1242--1244
\mathnet{http://mi.mathnet.ru/dan32364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203225}
\zmath{https://zbmath.org/?q=an:0147.34601}


Linking options:
  • http://mi.mathnet.ru/eng/dan32364
  • http://mi.mathnet.ru/eng/dan/v168/i6/p1242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, E. V. Radkevich, “On local smoothness of generalized and hypoellipticity of second order differential equations”, Russian Math. Surveys, 26:2 (1971), 139–156  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019